# SDR REXA2024123001621

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 38,313 hours, 27,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOP NEAR FWD LH AND RH EMERGENCY EXITS   R/R EPSU #5 PS43 IAW AMM 33-51-17 OPS CHECK GOOD PN ON/OFF 2013-1ASMI                             SN OFF 19038 SN ON 19242
